# SDR CHQA200800255

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N575RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500847
- Aircraft time: 10,770 hours, 9,118 cycles
- Engine time: 14,739 hours, 13,022 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 5113WW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A SMOKE SMELL FROM EMERGENCY ROW AROUND SEAT 10A.  THE FLIGHT DIVERTED TO LEX AND LANDED WITHOUT INCIDENT.  FOUND SIDEWALL LIGHT AT 10A INOPERATIVE AND DEFERRED THE LIGHT.  THE LIGHT WAS LATER RELAMPED, CLEARING THE MEL AND NO OTHER DEFECTS WERE NOTED.
